Been Falling a lot Anyone else?

Discussion in 'Fibromyalgia Main Forum' started by kriket, Jun 30, 2008.

  1. kriket

    kriket New Member

    Hi all-

    I have fallen two times in the last week and a half. I am so sore and all bunged up. I am thinking that the new medicine lyrica is causing it as it says "may cause dizziness" and I am very dizzy at times. The med. works really well, so I do not want to quit taking it. Does anyone else fall a lot?

  2. Beadlady

    Beadlady Member

    klutz, so I don't know if my recent fall is related to Fibro or just normal klutzness
  3. Bluebottle

    Bluebottle New Member

    Yes, I keep falling over from standing still. Last week I really hurt myself by falling backwards onto concrete - I had a raging headache for days. I don't think it's any medication that I'm on.
  4. dragon06

    dragon06 New Member

    Lyrica made me dizzy when I first started taking it. I didn't fall down though from it. The dizziness went away after a few weeks on the med once my body got used to it. I have been on Lyrica for over 2 years now.
  5. homesheba

    homesheba New Member

    and so i got off of it
    but i do notice that i am loosing my balance more and tripping alot.
    like my feet wont work right...
  6. UsedtobePerkyTina

    UsedtobePerkyTina New Member

    Could be the neurological problems with the illness.

    Could also be MS. Might go get checked for that.

  7. Leaknits

    Leaknits New Member


    A thing I've taken to calling the Walking Backward Fall-Overs, I'm standing still on a level floor and out of nowhere, my feet start moving backward is one major reason I have been falling.

    No, haven't talked to Duck er Doc yet about this; nor does he know I've dumped the lifted-sole shoes he said would help with the pain STILL in a long ago broken leg which they didn't and I gave them two years to do SOMEthing.

    Look, I asked him many months ago just when I might expect the lifted-sole shoes (one only, left side which is where that leg is one inch sorter than the other) to kick in and start helping.
    Gave him perfect opportunity to smirk and ask when I broke the leg. As if that made any difference.
    "Five years," I told him. "Oh ho ho, it won't take that long."

    Big joke. Well I guess he was amused but just a few days ago after I'd gone to get a re-xray of a foot that got mangled and didn't heal properly...yes, because of a fall... there I was in the parking lot and heading for the car when I fell off the bleeping shoe again. Fortunately my home-helper was at my side and kept me from hitting the ground.
    But now that entire leg is yelling for pain-masker. I swear this is true: there were already 3 or 4 areas of the leg that hurt occasionally and now all are letting me know that nearly landing on the ground was not a good thing to do.

    Weirdly enough the specific pain the lifted soles were supposed to help with isn't any worse than it had been before "No More Lifted Shoes!" roared out of my mouth. It's still bad, sure, but is NO worse.

    So I wasted around two years of time, not to mention shoes bought because they were "liftable," the lifts themselves, and the jaunts to the only shoe-fixer four towns away.
    I fell and bashed my body too many times because I believed the dr when he said his idea would helped me.

    That's what I get for trying to be the Good Little Patient. Cripes, I went into G L P mode for a couple drs who just knew if they could find the "right" anti-d for me and _____ nearly died until I realized these brilliant ones were not helping me one bit. Flush!! Of course I didn't know I could have had bad repercussions due to instant withdrawal but didn't; maybe my body, in relief at my finally Getting It that those meds weren't for me, decided not to make me go through withdrawal?
    I don't know and at this point I don't care. All I do know is that I'll never go near any of the things again, no SSRI, SNRI, TCA. Ever.

    Sorry, I did intend to just talk about falling and that bit about anti-d's crept in. Ignore it if you wish; it's certainly not an issue around my house any more.

  8. msbsgblue

    msbsgblue Member

    I think it is the neurological part for me. I don't take Lyrica.

    I seem to go through periods where I am more inclined to fall or trip over things.

    I took two hard trips over things a few weeks back, was lucky I did not hit my head hard on the dresser one time.
  9. Marta608

    Marta608 Member

    I seem to wait for winter to do that. ;>)

    Sorry it's happening to you but I'd look to the Lyrica. Perhaps, with your doctor's guidance, you can cut back enough to prevent the extreme dizziness and yet still manage your symptoms.